# SDR USAASB97324

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 721 - CAPTAIN REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  PERFORMED PRESSURIZATION TEST AND CHECKED OPERATION OF OUTFLOW VALVE IN MANUAL PER MM 21-31-00.  OPERATIONAL CHECK GOOD.  (M)
